It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hi everyone..
i finished accutane just over six months ago...it wasnt until after my treatment i started noticing a lot of hair thinning....it has not got any better, even after 6 months..will it get better? i would like to hear from others who have been experiencing the same thing..
i am taking some good vitamins but have not seen any improvment..
also..i have been reading a lot about nisim products..has anyone tried these products?
please respond..
im losing hope..
ps..my hair is also not the same as it used to be...it feels more fine and limp..and does not curl like it used to..could just be the shampoo im using tho
yes, I heard accutane does cause hair loss. Do all acne antiboitics cause hairloss??? My friend was on an antiboitic and was getting bald spots. I'm on doxycycline, and starting to notice hair thinning, but I'm not sure if it's from the doxycycline or from slicking my hair up with gel in a ponytail everyday.





All times are GMT -7. The time now is 08:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!